# SDR CA130401008

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A64
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FL260, THE OIL TEMPERATURE WAS OBSERVED TO EXCEED THE RED LINE.  THE PILOT PERFORMED AN EMERGENCY DESCENT TO FL20 AND DECLARED AN EMERGENCY.  THE ENGINE WAS REDUCED TO IDLE POWER DURING DESCENT AND THE ACFT WAS LANDED UNEVENTFULLY.  TROUBLESHOOTING IS ONGOING.
